American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34D05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Jitsuro Sugie, Yasuhisa Saito and Meng Fan. Global asymptotic stability for predator-prey systems whose prey receives time-variation of the environment. Proc. Amer. Math. Soc. 139 (2011) 3475-3483. MR 2813379.
Abstract, references, and article information
View Article: PDF

[2] Jitsuro Sugie and Masakazu Onitsuka. Integral conditions on the uniform asymptotic stability for two-dimensional linear systems with time-varying coefficients. Proc. Amer. Math. Soc. 138 (2010) 2493-2503. MR 2607879.
Abstract, references, and article information
View Article: PDF

[3] Feng Cao and Jifa Jiang. On the global attractivity of monotone random dynamical systems. Proc. Amer. Math. Soc. 138 (2010) 891-898. MR 2566555.
Abstract, references, and article information
View Article: PDF

[4] Bingwen Liu. Global stability of a class of non-autonomous delay differential systems. Proc. Amer. Math. Soc. 138 (2010) 975-985. MR 2566564.
Abstract, references, and article information
View Article: PDF

[5] Jitsuro Sugie and Ayano Endo. Attractivity for two-dimensional linear systems whose anti-diagonal coefficients are periodic. Proc. Amer. Math. Soc. 137 (2009) 4117-4127. MR 2538573.
Abstract, references, and article information
View Article: PDF

[6] Alexandre Cabot. Asymptotics for a gradient system with memory term. Proc. Amer. Math. Soc. 137 (2009) 3013-3024. MR 2506460.
Abstract, references, and article information
View Article: PDF

[7] Martin Rasmussen. All-time Morse decompositions of linear nonautonomous dynamical systems. Proc. Amer. Math. Soc. 136 (2008) 1045-1055. MR 2361880.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Freddy Dumortier. Asymptotic phase and invariant foliations near periodic orbits. Proc. Amer. Math. Soc. 134 (2006) 2989-2996. MR 2231624.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Adina Luminita Sasu and Bogdan Sasu. A lower bound for the stability radius of time-varying systems. Proc. Amer. Math. Soc. 132 (2004) 3653-3659. MR 2084088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Marta García-Huidobro, Raúl Manásevich and Cecilia S. Yarur. Behavior of positive radial solutions for quasilinear elliptic equations. Proc. Amer. Math. Soc. 129 (2001) 381-388. MR 1800231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Shair Ahmad. Extinction of species in nonautonomous Lotka-Volterra systems. Proc. Amer. Math. Soc. 127 (1999) 2905-2910. MR 1636914.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Horst R. Thieme. Uniform weak implies uniform strong persistence for non-autonomous semiflows. Proc. Amer. Math. Soc. 127 (1999) 2395-2403. MR 1622989.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Jose Miguel Alonso. Optimal intervals of stability of a forced oscillator . Proc. Amer. Math. Soc. 123 (1995) 2031-2040. MR 1301005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Robert L. Pego. Stabilization in a gradient system with a conservation law . Proc. Amer. Math. Soc. 114 (1992) 1017-1024. MR 1086340.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Ji Fa Jiang. A note on a global stability theorem of M. W. Hirsch . Proc. Amer. Math. Soc. 112 (1991) 803-806. MR 1043411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] George Seifert. On a converse result for Perron's theorem for asymptotic stability for nonlinear differential equations . Proc. Amer. Math. Soc. 99 (1987) 733-736. MR 877048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] M. R. S. Kulenović, G. Ladas and A. Meimaridou. Stability of solutions of linear delay differential equations . Proc. Amer. Math. Soc. 100 (1987) 433-441. MR 891141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] L. H. Erbe. Stability results for periodic second order linear differential equations . Proc. Amer. Math. Soc. 93 (1985) 272-276. MR 770535.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Robert E. Vinograd. An improved estimate in the method of freezing . Proc. Amer. Math. Soc. 89 (1983) 125-129. MR 706524.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Robert E. Vinograd. Simultaneous attainability of central Lyapunov and Bohl exponents for ODE linear systems . Proc. Amer. Math. Soc. 88 (1983) 595-601. MR 702282.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] F. S. De Blasi and M. A. Boudourides. Characteristic exponents and some applications to differential equations . Proc. Amer. Math. Soc. 86 (1982) 464-470. MR 671217.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] James S. Muldowney. On the dimension of the zero or infinity tending sets for linear differential equations . Proc. Amer. Math. Soc. 83 (1981) 705-709. MR 630041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] T. T. Read. Exponential estimates for solutions of $y\sp{''}-q\sp{2}y=0$ . Proc. Amer. Math. Soc. 45 (1974) 332-338. MR 0344611.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Elliot Winston. Asymptotic stability for some critical autonomous differential equations . Proc. Amer. Math. Soc. 44 (1974) 385-388. MR 0344614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] John M. Bownds. Stability implications on the asymptotic behavior of second order differential equations . Proc. Amer. Math. Soc. 39 (1973) 169-172. MR 0313596.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] L. E. Bobisud. Asymptotic behavior of solutions of perturbed linear systems . Proc. Amer. Math. Soc. 35 (1972) 457-463. MR 0301313.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] H. Arthur DeKleine and Vladimir Drobot. Some unbounded functions of regular growth . Proc. Amer. Math. Soc. 35 (1972) 471-476. MR 0303025.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] David Lowell Lovelady. A variation-of-parameters inequality . Proc. Amer. Math. Soc. 26 (1970) 598-602. MR 0435526.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1